Kodai Mathematical Journal

A note on countably bi-quotient mappings

Shou Lin and Zhongjing Zhu

Full-text: Open access


In this paper some properties of weakly first countable spaces and sequence-covering images of metric spaces are studied. Strictly Fréchet spaces are characterized as the spaces in which every sequence-covering mapping onto them is strictly countably bi-quotient. Strict accessibility spaces are introduced, in which a T1-space X is strict accessibility if and only if every quotient mapping onto X is strictly countably bi-quotient. For a T2, k-space X every quotient mapping onto X is strictly countably bi-quotient or bi-quotient if and only if X is discrete. They partially answer some questions posed by F. Siwiec in [16, 17].

Article information

Kodai Math. J., Volume 35, Number 2 (2012), 392-402.

First available in Project Euclid: 4 July 2012

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Lin, Shou; Zhu, Zhongjing. A note on countably bi-quotient mappings. Kodai Math. J. 35 (2012), no. 2, 392--402. doi:10.2996/kmj/1341401059. https://projecteuclid.org/euclid.kmj/1341401059

Export citation